Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 951643, 10 pages
Research Article

Positive Solution for the Nonlinear Hadamard Type Fractional Differential Equation with -Laplacian

School of Mathematics and Statistics, Hainan Normal University, Haikou, Hainan 571158, China

Received 28 May 2013; Revised 6 August 2013; Accepted 7 August 2013

Academic Editor: T. Diagana

Copyright © 2013 Ya-ling Li and Shi-you Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Xinguang Zhang, Lishan Liu, Benchawan Wiwatanapataphee, and Yonghong Wu, “The eigenvalue for a class of singular p-Laplacian fractional differential equations involving the Riemann–Stieltjes integral boundary condition,” Applied Mathematics and Computation, vol. 235, pp. 412–422, 2014. View at Publisher · View at Google Scholar
  • Ge Dong, “Positive Solutions for the Eigenvalue Problem of Semipositone Fractional Order Differential Equation with Multipoint Boundary Conditions,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Ying He, “Extremal solutions for p-Laplacian fractional differential systems involving the Riemann-Liouville integral boundary conditions,” Advances in Difference Equations, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Limin Guo, Yonghong Wu, and Lishan Liu, “Iterative unique positive solutions for singular p-Laplacian fractional differential equation system with several parameters,” Nonlinear Analysis: Modelling and Control, vol. 23, no. 2, pp. 182–203, 2018. View at Publisher · View at Google Scholar